Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ph. Cassou-Noguès and M. J. Taylor
Title: Elliptic functions and rings of integers
Additional book information: Progress in Mathematics, vol. 66, Birkhäuser, Boston, Basel and Stuttgart, 1987, xvi + 198 pp., $29.50. ISBN 0-8176-3350-2.

References [Enhancements On Off] (What's this?)

  • 1. J. Brinkhuis, Galois modules and embedding problems, J. Reine Angew. Math. 346 (1984), 141-165. MR 727401
  • 2. J. Brinkhuis, Normal integral bases and complex conjugation, J. Reine Angew. Math. 375/376 (1987), 157-166. MR 882295
  • 3. Ph. Cassou-Noguès and M. J. Taylor, A note on elliptic curves and the monogeneity of rings of integers, J. London Math. Soc. (2) 37 (1988), 63-72. MR 921747
  • 4. J. Cougnard, Conditions nécessaires de monogénéité, application aux extensions cycliques de degré premier l ≥ 5 d'un corps quadratique imaginaire, J. London Math. Soc. (2) 37 (1988), 73-87. MR 921746
  • 5. A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse 3 Folge Band I, Springer-Verlag, Berlin and New York, 1983. MR 717033
  • 6. M. N. Gras, Non-monogénéite de l'anneau des entiers des extensions cycliques de Q de degré premier l ≥ 5, J. Number Theory 23 (1986), 347-353. MR 846964
  • 7. D. Hilbert, Mathematical problems, Lecture delivered at the International Congress of Mathematicians in Paris in 1900, Bull. Amer. Math. Soc. 8 (1902), 437-479.
  • 8. L. Kronecker, Werke, Band V, (K. Hensel ed. ), Teubner, Leipzig and Berlin, 1930.
  • 9. R. Langlands, Automorphic representations, Shimura varieties and motives. Ein Märchen, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, R. I., 1979, pp. 205-246. MR 546619
  • 10. R. Langlands, Some contemporary problems with origins in the Jugendtraum, Proc. Sympos. Pure Math., vol. 28, Amer. Math. Soc. Providence, R. I., 1976, pp. 401-418. MR 437500
  • 11. H. W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math. 201 (1959), 119-149. MR 108479
  • 12. L. McCulloh, Galois module structure of abelian extensions, J. Reine Angew. Math. 375/376 (1987), 259-306. MR 882300
  • 13. J. Milne, Automorphic bundles on connected Shimura varieties, Invent. Math. 92 (1988), 91-128. MR 931206
  • 14. G. Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton Univ. Press, Princeton, N.J., 1971. MR 314766
  • 15. H. M. Stark, Hilbert's twelfth problem and L-series, Bull. Amer. Math. Soc. 83 (1977), 1072-1074. MR 441923
  • 16. H. M. Stark, L-functions at s = 1. III. Totally real fields and Hilbert's Twelfth Problem, Adv. in Math. 22 (1976), 64-84. MR 437501
  • 17. H. M. Stark, L-functions at s = 1. IV. First derivatives at s = 0, Adv. in Math. 35 (1980), 197-235. MR 563924
  • 18. J. Tate, Les Conjectures de Stark sur les fonctions L d'Artin en s = 0, Notes d'un cours à Orsay rédigées par D. Bernardi et N. Schappacher, Birkhäuser, Boston, Basel, Stuttgart, 1984. MR 782485
  • 19. M. J. Taylor, Formal groups and the Galois module structure of local rings of integers, J. Reine Angew. Math. 358 (1985), 97-103. MR 797677
  • 20. M. J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers, Illinois J. Math. (to appear). MR 947037
  • 21. M. J. Taylor, Relative Galois module structure of rings of integers and elliptic functions, Math. Proc Cambridge Philos. Soc. 94 (1983), 389-397; II, Ann. of Math. (2) 121 (1985), 519-535; III, Proc. London Math. Soc. (3) 51 (1985), 415-431. MR 720789

Review Information:

Reviewer: Ted Chinburg
Journal: Bull. Amer. Math. Soc. 20 (1989), 117-121
DOI: https://doi.org/10.1090/S0273-0979-1989-15722-4
American Mathematical Society